Sleeping all day and night

I recently switched Abilify 4.5mg to Abilify 3mg and Ronasen 4mg due to the involuntary movements of the tongue.

Results: My tongue still moves involuntarily and I began to sleep all day and night.

I don’t want to go back on Abilify but I don’t want to stay on Ronasen(not sold in the us or Europe)either.

I know every med has side effects but I can’t take this anymore. I can’t even eat well because I’m sleeping all day.

But it’s been only 2 days since I switched meds.

I’m so sleepy I don’t know if this makes sense.

I might call my doc tomorrow if I can wake up

It can take a while to find the best med for you. There is a certain amount of trial and error. Let your pdoc know what is going on. Personally, I’ve found that Geodon and Seroquel are what work best for me.

2 Likes

Be patience and talk tp ur poc…u need to be carefull…:+1:

Hey, call your pdoc and talk to them. Your med shouldn’t be interfering that much with your life. You deserve better, mate.

1 Like